# SDR ASOA06198

- Difficulty date: February 16, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341931
- Condition: Corroded
- Location: Fuselage
- Component: Crewescape Hatc
- Component part number: 6003300117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CREW ESCAPE HATCH DOOR HANDLE WAS FOUND TO HAVE CORROSION INSIDE THE HANDLE.  MAINTENANCE REMOVED AND REPLACED THE CREW ESCAPE HATCH DOOR HANLE IAW CMM.  (K)
